| Model Number |
BIO-COMP-TENOD SCRW W/DISP DRV 5.5X15MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 11/16/2022 by a arthrex employee via e-mail that an ar-1555cds bio-composite-tenodesis fiber wire the tip was cut off during insertion and the graft could not be fixed.A new product was used to complete the case.This occurred on (b)(6) 2022 during a procedure, with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.